Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 201678, 11 pages
http://dx.doi.org/10.1155/2012/201678
Research Article

Local Polynomial Regression Solution for Partial Differential Equations with Initial and Boundary Values

1School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China
2Institute of Library, Chongqing University of Technology, Chongqing 400054, China

Received 15 April 2012; Accepted 29 July 2012

Academic Editor: Leonid Shaikhet

Copyright © 2012 Liyun Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liyun Su, Tianshun Yan, Yanyong Zhao, and Fenglan Li, “Local Polynomial Regression Solution for Partial Differential Equations with Initial and Boundary Values,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 201678, 11 pages, 2012. doi:10.1155/2012/201678